# SDR HNAA2024040400272

- Difficulty date: March 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 61 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2061 SHEAR CLIP CRACKED AT RF1 FR61 BTW STR6R-7R.  R&R'D SHEAR CLIP IAW EMB SRM51-40-02
